# SDR CA961007003

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727172C
- Engine: Pwa JT8D7B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: A Sys Hyd
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

(CAN) ENROUTE AIRCRAFT BEGAN TO LOSE "A" SYSTEM FLUID. UPON ARRIVAL #2 ENGINE PRESSURE QUICK DISCONNECT FOUND LEAKING AT "B" NUT. REPLACED.
